MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X  EP SYSTEM FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X  EP SYSTEM FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia (vt) ablation procedure, a communication issue occurred and the case was cancelled.During the procedure, the prs's were not displaying even though they were within the field frame.The system was rebooted, a new study was started, the patches were replaced, the prs-a and prs-p were swapped out.The field frame cable was unplugged, and the ends were swapped.There were no bent pins observed.The magnets issue was not resolved.The voxel study was closed and the procedure continued in navx mode with no magnets.The patient developed multiple vts so the physician didn¿t feel comfortable continuing the procedure in navx since the procedure had been scheduled specifically to be done in voxel mode.Therefore, the procedure was aborted with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One ensitex magnetic field frame 12 coil was received for evaluation.Visual inspection revealed the port, the chassis, and labels show signs of wear consistent with use over time.There was also numerous mars and divots to the entirety of the device.Additionally, a broken off cross-threaded support bolt was noted within the returned frame.The field frame was evaluated using a test station with tracker software, a test ensitex amplifier, patient reference sensors (prs-a single, prs-p triple) and a wet lab.Evaluation testing of the field frame was unsuccessful as the field frame identified many of the electrodes in strange locations due to the magnetic field not being created properly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to a non-functioning field frame.

Brand Name
ENSITE X  EP SYSTEM FIELD FRAME
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16372271
Report Number2184149-2023-00039
Device Sequence Number15142869
Product Code DQK
UDI-Device Identifier05415067032195
UDI-Public05415067032195
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-FF-01
Device Catalogue NumberENSITE-FF-01
Device Lot Number7885571
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown